• search hit 1 of 1162
Back to Result List

The logarithmic residue density of a generalized Laplacian

  • We show that the residue density of the logarithm of a generalized Laplacian on a closed manifold definesan invariant polynomial-valued differential form. We express it in terms of a finite sum of residues ofclassical pseudodifferential symbols. In the case of the square of a Dirac operator, these formulas providea pedestrian proof of the Atiyah–Singer formula for a pure Dirac operator in four dimensions and for atwisted Dirac operator on a flat space of any dimension. These correspond to special cases of a moregeneral formula by Scott and Zagier. In our approach, which is of perturbative nature, we use either aCampbell–Hausdorff formula derived by Okikiolu or a noncommutative Taylor-type formula.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Jouko Mickelsson, Sylvie PaychaORCiDGND
DOI:https://doi.org/10.1017/S144678871100108X
ISSN:0263-6115
ISSN:1446-8107
Parent Title (English):Journal of the Australian Mathematical Society
Publisher:Cambridge Univ. Press
Place of publication:Cambridge
Document Type:Article
Language:English
Date of first Publication:2011/02/01
Year of Completion:2010
Release Date:2019/02/25
Tag:Dirac operators; index; residue
Volume:90
Issue:1
Pagenumber:28
First Page:53
Last Page:80
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Peer Review:Referiert
Licence (German):License LogoKeine Nutzungslizenz vergeben - es gilt das deutsche Urheberrecht
Notes extern:Zweitveröffentlichung in der Schriftenreihe Postprints der Universität Potsdam : Mathematisch-Naturwissenschaftliche Reihe ; 649